# SDR CA120905005

- Difficulty date: September 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 421135
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NEW FACTORY O/H FUEL BOOST PUMP INSTALLED AT LAST SCHEDULED MAINTENANCE.  PUMP FAILED TO PRODUCE MORE THAN 5 PSI, 44 IS NORMAL ON START THIS MORNING.  POWER TO PUMP SUFFICIENT, AND MOTOR RUNS, JUST NO REAL PRESSURE PRODUCED.  TIME IN SERVICE IS 14 HOURS, 5 CYCLES.  PUMP IS ONLY USED FOR TAKEOFF AND LANDING SO ACTUAL USE MUCH LESS THAN TIME IN SERVICE WOULD INDICATE.  PUMP TO BE RETURNED TO WELDON FOR ANALYSIS ONCE SDR REVIEWED AND CLOSED AND MANDATORY 21 DAYS HAS ELAPSED.  A FURTHER UPDATE CAN BE PROVIDED AFTER THIS INSPECTION.
